ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 15, 2010

  • Multiple solutions for a null mass Neumann problem in exterior domains

    Marcelo F. Furtado, Liliane A. Maia, and Everaldo S. Medeiros

    Volume 15, 2010, pages 181-199

  • Contribution to the asymptotic analysis of the Landau-de Gennes functional

    Nicolas Raymond

    Volume 15, 2010, pages 159-180

  • Removable singularities of semilinear parabolic equations

    Shu-Yu Hsu

    Volume 15, 2010, pages 137-158

  • On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations

    Bassam Kojok

    Volume 15, 2010, pages 99-136

  • Self-similarity and uniqueness of solutions for semilinear reaction-diffusion systems

    Lucas C.F. Ferreira and Eder Mateus

    Volume 15, 2010, pages 73-98

  • Transmission problem for an abstract fourth-order differential equation of elliptic type in UMD spaces

    Angelo Favini, Rabah Labbas, Keddour Lemrabet, Stéphane Maingot, and Hassan Diaramouna Sidibé

    Volume 15, 2010, pages 43-72

  • Abstract parabolic equations with applications to problems in cylindrical space domains

    Michele Di Cristo, Davide Guidetti, and Alfredo Lorenzi

    Volume 15, 2010, pages 1-42

  • Critical Fujita exponents for a coupled non-Newtonian filtration system

    Sining Zheng and Miaoqing Tian

    Volume 15, 2010, pages 381-400

  • Nonuniqueness of the heat flow of director fields

    I. Primi

    Volume 15, 2010, pages 349-380

  • Semiclassical evolution of two rotating solitons for the Nonlinear Schr"{o}dinger Equation with electric potential"

    Alessandro Selvitella

    Volume 15, 2010, pages 315-348

  • Asymptotic behavior of solutions of a semilinear heat equation with localized reaction

    Ryuichi Suzuki

    Volume 15, 2010, pages 283-314

  • Convergence results for critical points of the one-dimensional Ambrosio-Tortorelli functional with fidelity term

    Nam Q. Le

    Volume 15, 2010, pages 255-282

  • Strong solutions for a fluid structure interaction system

    Igor Kukavica, Amjad Tuffaha, and Mohammed Ziane

    Volume 15, 2010, pages 231-254

  • Reflection principles and kernels in $mathbb R^n_+$ for the biharmonic and Stokes operators.Solutions in a large class of weighted Sobolev spaces

    Chérif Amrouche and Yves Raudin

    Volume 15, 2010, pages 201-230

  • Constant-sign and sign-changing solutions for nonlinear elliptic equations with Neumann boundary values

    Patrick Winkert

    Volume 15, 2010, pages 561-599

  • A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations

    Jennifer Burke Loftus and Qi S. Zhang

    Volume 15, 2010, pages 531 -560

  • Construction of complete embedded self-similar surfaces under mean curvature flow. Part II

    Xuan Hien Nguyen

    Volume 15, 2010, pages 503 -530

  • An identification problem with evolution on the boundary of hyperbolic type

    Alfredo Lorenzi and Francesca Messina

    Volume 15, 2010, pages 473-502

  • Surface diffusion with triple junctions: A stability criterion for stationary solutions

    Harald Garcke, Kazuo Ito, and Yoshihito Kohsaka

    Volume 15, 2010, pages 437 -472

  • On quasilinear Brezis-Nirenberg type problems with weights

    Marta García-Huidobro and Cecilia S. Yarur

    Volume 15, 2010, pages 401-436

  • $BV$-entropy solutions to strongly degenerate parabolic equations

    Hiroshi Watanabe and Shinnosuke Oharu

    Volume 15, 2010, pages 757-800

  • Asymptotic integration and dispersion for hyperbolic equations

    Tokio Matsuyama and Michael Ruzhansky

    Volume 15, 2010, pages 721-756

  • On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations

    Ciro D'Apice, Umberto De Maio, and Ol'ga P. Kogut

    Volume 15, 2010, pages 689-720

  • Asymptotic analysis for some linear eigenvalue problems via Gamma-Convergence

    Tokio Matsuyama and Michael Ruzhansky

    Volume 15, 2010, pages 649-688

  • An antimaximum principle for a degenerate parabolic problem

    Juan Francisco Padial, Peter Taká?, and Lourdes Tello

    Volume 15, 2010, pages 601-648

  • Maximum recoverable work in the ionosphere

    Giovambattista Amendola, Adele Manes, and Carla Vettori

    Volume 15, 2010, pages 977-999

  • Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients

    Mihaela Ignatova and Igor Kukavica

    Volume 15, 2010, pages 953-975

  • Local well-posedness for the nonlocal nonlinear Schr" odinger equation below the energy space"

    Roger Peres de Moura and Didier Pilod

    Volume 15, 2010, pages 925-952

  • Some quasi-linear elliptic equations with inhomogeneous generalized Robin boundary conditions on “bad'' domains

    Markus Biegert and Mahamadi Warma

    Volume 15, 2010, pages 893-924

  • Degenerate parabolic equation with critical exponent derived from the kinetic theory, IV, structure of the blowup set

    Takashi Suzuki and Ryo Takahashi

    Volume 15, 2010, pages 853-892

  • A variational approach for optimal control of the Navier-Stokes Equations

    Mathieu Colin and Pierre Fabrie

    Volume 15, 2010, pages 829-852

  • Solvability of reduced Possio integral equation in theoretical aeroelasticity

    Marianna A. Shubov

    Volume 15, 2010, pages 801-828

  • Error estimates for a finite element discretization of the Cahn-Hilliard-Gurtin equations

    Sami Injrou and Morgan Pierre

    Volume 15, 2010, pages 1161 -1192

  • Vector-valued heat equations and networks with coupled dynamic boundary conditions

    Delio Mugnolo

    Volume 15, 2010, pages 1125-1160

  • The Stationary Boltzmann equation for a two-component gas in the slab with different molecular masses

    Stéphane Brull

    Volume 15, 2010, pages 1103 -1124

  • Multiplicity of positive solutions for a class of nonlinear Schr"{o}dinger equations"

    Claudianor O. Alves and Sérgio H. M. Soares

    Volume 15, 2010, pages 1083-1102

  • A new dynamical approach of Emden-Fowler equations and systems

    Marie Françoise Bidaut-Veron and Hector Giacomini

    Volume 15, 2010, pages 1033 -1082

  • An initial boundary-value problem for the Zakharov-Kuznetsov equation

    Jean-Claude Saut and Roger Temam

    Volume 15, 2010, pages 1001-1031